[1]王梅,姚仰新.一类椭圆型方程的非平凡解的存在性[J].深圳大学学报理工版,2004,21(4):359-362.
 WANG Meiand YAO Yang-xin.Existence of nontrivial solution for an elliptic equation[J].Journal of Shenzhen University Science and Engineering,2004,21(4):359-362.
点击复制

一类椭圆型方程的非平凡解的存在性()
分享到:

《深圳大学学报理工版》[ISSN:1000-2618/CN:44-1401/N]

卷:
第21卷
期数:
2004年4期
页码:
359-362
栏目:
数学与应用数学
出版日期:
2004-10-30

文章信息/Info

Title:
Existence of nontrivial solution for an elliptic equation
文章编号:
1000-2618(2004)04-0359-04
作者:
王梅1姚仰新2
1)深圳大学理学院,深圳 518060
2)华南理工大学理学院,广州 510640
Author(s):
WANG Mei1and YAO Yang-xin2
(1)College of Science, Shenzhen University,Shenzhen 518060, P. R. China
(2)College of Science South China University of Technology,Guangzhou 510640,P. R. China
关键词:
非平凡解 Hardy不等式椭圆方程集中紧临界指数
Keywords:
nontrivial solution Hardy inequality elliptic equation concentration-compactness critical exponent
分类号:
O 175.25
文献标志码:
A
摘要:
椭圆方程解的存在性的主要困难是Sobolev空间到Lp*的嵌入是不紧的.利用集中紧引理和Hardy不等式克服这个困难,运用山路引理证明了一类非线性椭圆方程非平凡解的存在性.
Abstract:
It’s difficult to discuss the existence of nontrivial solution for an elliptic equation involving critical exponent. Concentration-compactness Lemma and Hardy Inequality were used to solve the difficulty. The existence of nontrivial solution for an elliptic equation was proved by virtue of Mountain Pass Theorem and an estimate of a nontrivial solution was given.
更新日期/Last Update: 2015-11-06